Show simple item record

dc.contributor.authorAmine, Saida ( )
dc.contributor.authorMorchadi, Radouan ( )
dc.contributor.authorSajid, Said ( )
dc.date.accessioned2021-06-22T16:42:28Z
dc.date.available2021-06-22T16:42:28Z
dc.date.issued2005-10-21
dc.identifier.citationAmine, S., Morchadi, R., & Sajid, S. (2005). Caratheodory perturbation of a second-order differential inclusion with constraints. Electronic Journal of Differential Equations, 2005(114), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13786
dc.description.abstract

We prove the existence of local solutions for the second-order viability problem

ẍ(t) ∈ ƒ(t,x(t), ẋ(t)) + F(x(t), ẋ(t)), x(t) ∈ K.

Here K is a closed subset of ℝn, F is an upper semicontinuous multifunction with compact values contained in the subdifferential of a convex proper lower semicontinuous function V, and ƒ is a Carathéodory function.

dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectUpper semicontinuous multifunctionen_US
dc.subjectCyclically monotoneen_US
dc.subjectCaratheodory functionsen_US
dc.titleCaratheodory perturbation of a second-order differential inclusion with constraintsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record